Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Have excessive wind, stools that float and bitter taste in mouth. What could be the reason?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
I have excessive wind, stools that float (not all the time but recently more so)and a terribly bitter taste in my mouth. I am female, 41 years old, slightly overweight but normally in excellent health. This has been going on for about a month with the funny taste getting worse in the last few days. I have 2 children and I am not pregnant.
Posted Sat, 16 Nov 2013 in Digestion and Bowels
Answered by Dr. Vaibhav Gandhi 2 hours later
Brief Answer:
Take medication and diet change

Detailed Answer:

Thanks for writing to XXXXXXX

I will advise to start antacids [proton pump inhibitors like] rabeprazole 20 mg twice a day.
Sucralfate will protect gastric mucosa and will give protective covering.
Gastric hyperacidity can lead to altered mouth taste
If hyperacidity is corrected altered mouth taste will return to normal.

Gases formation can be reduced by eating easily digestible food, stop non veg, drink plenty of water.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor